Csörnyei, Marianna and Wilson, Bobby (2016) Tangents of σ-finite curves and scaled oscillation. MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, 161 (1). pp. 1-12. ISSN 0305-0041
|
Text
1411.7098.pdf Download (206kB) | Preview |
Official URL: http://dx.doi.org/10.1017/S030500411500081X
Abstract
We show that every continuous simple curve with σ-finite length has a tangent at positively many points. We also apply this result to functions with finite lower scaled oscillation; and study the validity of the results in higher dimension. © Cambridge Philosophical Society 2016.
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
SWORD Depositor: | MTMT SWORD |
Depositing User: | MTMT SWORD |
Date Deposited: | 02 Jan 2017 15:59 |
Last Modified: | 02 Jan 2017 15:59 |
URI: | http://real.mtak.hu/id/eprint/44132 |
Actions (login required)
![]() |
Edit Item |